Evidence map›Paper›PMID 41382370›Full record

ArticleThe Korean journal of helicobacter and upper gastrointestinal research2025

Toxic Epidermal Necrolysis Induced by First-Line Helicobacter pylori Eradication Therapy: A Case Report.

Young Woo Chae, Seung In Seo, Woon Geon Shin

Abstract readCase Reports
In one paragraph

Article in The Korean journal of helicobacter and upper gastrointestinal research, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

Young Woo ChaeDepartment of Internal Medicine, Kangdong Sacred Heart Hospital, Hallym University College of Medicine, Seoul, Korea.
Seung In SeoDepartment of Internal Medicine, Kangdong Sacred Heart Hospital, Hallym University College of Medicine, Seoul, Korea.
Woon Geon ShinDepartment of Internal Medicine, Kangdong Sacred Heart Hospital, Hallym University College of Medicine, Seoul, Korea.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN) are rare, life-threatening adverse drug reactions. Here, we report a fatal case of TEN in an 80-year-old patient who developed diffuse bullous eruptions and multiorgan failure following first-line Helicobacter pylori eradication therapy with a proton pump inhibitor, amoxicillin, and clarithromycin. Initial symptoms appeared four days posttreatment. Despite intensive care, including corticosteroids and supportive treatment, the patient died of sepsis and progressive organ failure. This case highlights the need for early detection of severe cutaneous adverse reactions, particularly in elderly patients receiving H. pylori eradication therapy.

Indexed as

Helicobacter pyloriStevens–Johnson syndromeToxic epidermal necrolysisTreatment

Identifiers

PMID41382370
PMCPMC12699056

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.